Depósito Digital de Documentos de la UAB Encontrados 6 registros  La búsqueda tardó 0.00 segundos. 
1.
Assessing the distribution of forest ecosystem services in a highly populated Mediterranean region / Roces-Díaz, José V. (Centre de Recerca Ecològica i Aplicacions Forestals) ; Vayreda Duran, Jordi (Centre de Recerca Ecològica i Aplicacions Forestals) ; Banqué Casanovas, Mireia (Centre de Recerca Ecològica i Aplicacions Forestals) ; Cusó, Martí (Centre de Recerca Ecològica i Aplicacions Forestals) ; Anton, Marc (Museu de Ciències Naturals de Barcelona) ; Bonet, José A. (Universitat de Lleida) ; Brotons Alabau, Lluís (Centre de Recerca Ecològica i Aplicacions Forestals) ; Càceres, Miquel de (Centre de Recerca Ecològica i Aplicacions Forestals) ; Herrando Vila, Sergi (Centre de Recerca Ecològica i Aplicacions Forestals) ; Martínez de Aragón, Juan (Centre Tecnològic Forestal de Catalunya) ; Miguel, Sergio de (Universitat de Lleida) ; Martínez Vilalta, Jordi, 1975- (Centre de Recerca Ecològica i Aplicacions Forestals)
Forest ecosystems provide a wide range of goods and services to society and host high levels of biodiversity. Nevertheless, forest ecosystem services (ES) are often quantified and assessed using simplified methodologies (e. [...]
2018 - 10.1016/j.ecolind.2018.05.076
Ecological indicators, Vol. 93 (October 2018) , p. 986-997  
2.
644x1064, 167.5 KB Alzado de puerta / Taller de cerrajería José Bonet ; Societat del Gran Teatre del Liceu
[Barcelona] 19XX  
3.
645x1064, 148.9 KB Rejado con marco de madera / Taller de cerrajería José Bonet ; Societat del Gran Teatre del Liceu
[Barcelona] 19XX  
4.
662x1064, 153.6 KB Alzado de puerta, con anotaciones / Taller de cerrajería José Bonet ; Societat del Gran Teatre del Liceu
[Barcelona] 19XX  
5.
5 p, 128.9 KB Inductive limits of vector-valued sequence spaces. / Bonet, José ; Dierolf, Susanne ; Fernández, Carmen
Let L be a normal Banach sequence space such that every element in L is the limit of its sections and let E = ind En be a separated inductive limit of locally convex spaces. Then ind L(En) is a topological subspace of L(E).
1989 - 10.5565/PUBLMAT_33289_12
Publicacions matemàtiques, V. 33 n. 2 (1989) p. 363-367  
6.
23 p, 261.9 KB The dual of the space of holomorphic functions on locally closed convex sets / Bonet, José (Universidad Politécnica de Valencia. Instituto de Matemática Pura y Aplicada) ; Meise, Reinhold (Heinrich-Heine-Universität. Mathematisches Institut) ; Melikhov, Sergej N. (Rostov State University. Department of Mechanics and Mathematics)
Let H(Q) be the space of all the functions which are holomorphic on an open neighbourhood of a convex locally closed subset Q of CN , endowed with its natural projective topology. We characterize when the topology of the weighted inductive limit of Fréchet spaces which is obtained as the Laplace transform of the dual H(Q) 0 of H(Q) can be described by weighted sup-seminorms. [...]
2005 - 10.5565/PUBLMAT_49205_12
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 487-509  

Vea también: autores con nombres similares
1 Bonet, J.
2 Bonet, Jaume
1 Bonet, Joana
2 Bonet, Jordi
3 Bonet, Josep
3 Bonet, Josep
1 Bonet, José A.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.